# SDR FDEA200901190266

- Difficulty date: January 19, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 58,344 hours, 13,268 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA003015
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, RIGHT STATION 1781 LONGERON 13 RIGHT FRAME SPLICE FOUND CRACKED.  FABRICATED AS PER DRAWING   AFA0030.  SPLICE REMOVED AND REPLACED AS PER SRM 51-31-01 VOL. II.  THIS REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
